# SDR AALA20071762

- Difficulty date: September 18, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N697AN
- Make and model: Boeing 757223
- Aircraft serial: 26977
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - SEAT MOUNTED EMERGENCY LIGHT AT SEAT ROW 25DEF MISSING.  REPLACED LIGHT ASSEMBLY FOR SEAT MOUNTED EMERGENCY LIGHT AT SEAT 25D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
